# SDR GLBA20090205D

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,352 hours, 39,023 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Governor
- Part number: 210961C
- Part serial: 1144590
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SUSPECTED AUTO FEATHER - PILOTS REPORTED THAT THE RT PROPELLER AUTO FEATHERED IN FLIGHT WITH CORRESPONDING ENGINE ISSUE.  AUTOFEATHER INOPERATIVE.  MX R&R THE RT OVERSPEED GOVERNOR IAW MM 61-20.  RIGGED BOTH LOW IDLES AND CORRECTED POWER SPLIT.  OPS CHECKS WERE GOOD PER MM 76-10-00. RII INSPECTION COMPLIED WITH PER TASKCARD 4.3.13.
